Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe dandruff causing hair fall, receding hairline, prescribed bluecap shampoo, clobetasol propinate, triclenz. Will this be effective?

Hi, I have suffering from intense dandruff since past 6 months now.It has resulted into severe hairfall and receding of hairline. 4 months back i had attended a dermatologist . He prescribed me some medicines : 1. Zocon tablets 2. Scalpe shampoo 3. Candid-B lotion 4. Hair & Skin capsules I underwent this treatment for a duration of 2 months. Initially, it worked well and gave me positive results but after two months when i discontinued this treatment, the dandruff and hairfall problem started again. Last week, i went to a new dermatologist and he changed the entire set of medicines which my old dermatologist had priscribed me and gave me the following treatment: 1. Bluecap shampoo - twice a week 2. Clobetasol Propinate lotion- to be applied every night. 3. Triclenz shampoo- can be used whenever needed. could you please advise me if this new course of treatment is good and if there are any side-effects associated to them. Also, please suggest what all measures should be taken in such a case. Thanks, Anuj
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Acupressure Specialist 's  Response
nature way of controlling hairfall is avoid excess consumption of hot and spicy foods.. also if you are in stressful life get relaxed by doing meditation or deep watch breathing in the morning.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor